Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in the right portion of stomach after fibroma operation, post operation ultrasound and urine test normal, had taken uriliser. Cause?

i have undergone the operation of fibroma on 20.8.12. My right side ovary and uterus have been removed. The post operation ultrasound was normal. After the operation i was given the uriliser syrup for one week. Now, i am feeling pain in right portion of my stomach. Yesterday i went for medical check up. The doctor informed that the pain is due to gas problem. Is it due to urine problem ? Post operation urine test was also normal. Can i take the uriliser again, now.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  1086
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
u have been operated approximately on month back,now the workup is normal,
u should check for few symptoms
burning feeling during urine,fever,pain
complete blood count(check for raise total leucocyte count)

syp.urilyser 2ts thrice a day
antibiotic as decided by your physician or tab.levoflox 500 mg once a day
tab.pantaprazole 40 mg once a day befor breakfast

Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor